# SDR QXEA2011060800413

- Difficulty date: June 4, 2011
- Submitted: June 8, 2011
- Operation: Air carrier
- Aircraft: N435QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4232
- Aircraft time: 5,727 hours, 6,484 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Starter Gen
- Part number: 1152403
- Part serial: 071C10256
- Condition: Failed
- Location: Apu
- Part time: 494 hours, 518 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THE APU WAS RUNNING AND THE AIRCRAFT WAS USING THE APU GEN FOR POWER.  THE GROUND CREW NOTICED BLUE SMOKE AND A PLASTIC BURNING SMELL COMING FROM THE APU THE GENERATOR HAD GONE OFF LINE.  SHUT THE APU DOWN.  PLACED THE APU ON MEL 49-00-1.  REPLACED APU STARTER/GEN IAW AMM TASK 24-33-01-000/400-801. OPS CKS GOOD NO SMELL OR BLUE SMOKE NOTED. CLEAR DMI.  RETURNED TO SERVICE.
